Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2023, 4:49 PM CST for Choctaw County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2023, 4:49 PM CST (22:49 UTC)
- Expired
- Mar 2, 2023, 5:30 PM CST
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 192 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:30 PM CST | HAIL 1.25 | 2 Nw Hugo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 2:58 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
587
WUUS54 KTSA 022249
SVRTSA
OKC023-022330-
/O.NEW.KTSA.SV.W.0049.230302T2249Z-230302T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
449 PM CST Thu Mar 2 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Choctaw County in southeastern Oklahoma...
* Until 530 PM CST.
* At 448 PM CST, a severe thunderstorm was located 14 miles southeast
of Bennington, moving east at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Hugo... Goodland...
Grant... Ord...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3392 9561
3391 9564 3391 9567 3389 9569 3390 9575
3387 9577 3387 9581 3388 9585 3391 9588
3394 9594 3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2248Z 255DEG 39KT 3382 9592
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
596
WWUS54 KTSA 022306
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
506 PM CST Thu Mar 2 2023
OKC023-022330-
/O.CON.KTSA.SV.W.0049.000000T0000Z-230302T2330Z/
Choctaw OK-
506 PM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTHWESTERN CHOCTAW COUNTY...
At 505 PM CST, a severe thunderstorm was located 8 miles south of
Soper, moving east at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Goodland...
Grant... Ord...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3392 9561
3391 9564 3391 9567 3389 9569 3390 9575
3387 9577 3387 9581 3388 9585 3391 9588
3396 9588 3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2305Z 250DEG 44KT 3391 9568
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$278
WWUS54 KTSA 022313
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
513 PM CST Thu Mar 2 2023
OKC023-022330-
/O.CON.KTSA.SV.W.0049.000000T0000Z-230302T2330Z/
Choctaw OK-
513 PM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTH CENTRAL CHOCTAW COUNTY...
At 513 PM CST, a severe thunderstorm was located 3 miles south of
Goodland, moving east at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Goodland...
Grant... Ord...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3392 9561
3391 9564 3391 9567 3389 9569 3399 9577
3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2313Z 255DEG 39KT 3393 9557
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 1:48 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Mar 2, 1:48 PM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
148 PM CST Thu Mar 2 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon and Tonight)
Issued at 148 PM CST Thu Mar 2 2023
Elevated thunderstorms have already exited northwest Arkansas early
this afternoon and the storms across northeast Oklahoma will exit
to the north-northeast shortly. A few of these storms became severe,
producing up to golfball size hail.
Now our attention turns to the southern portion of the forecast
area and the potential for severe storms later this afternoon
and evening. This activity is expected to be mostly surface based
and have the potential for all modes of severe weather. A warm front
stretches across southeast Oklahoma, from just north of KMLC down into
southwest Arkansas with a cold front impinging on this area from the
west. Temperatures have surged into the 70s across far southeast Oklahoma
with dew points in the low to mid 60s. Surface based CAPE values are already
around 2000 J/KG early this afternoon. There is also adequate deep layer
shear across the region to support severe storms. As the cap weakens, activity
is expected to ramp up later afternoon across far southeast Oklahoma
in the vicinity of the surface boundaries. As mentioned before, all modes of
severe weather will be possible across this area with tornadoes, damaging winds
and large hail all possible. There will be a lesser threat of severe weather
of severe weather across northeast Oklahoma and northwest Arkansas to the
north of the warm front. As the potential for severe storms winds down this
evening, the potential for heavy rain and flooding will increase as a mid-level
low currently over the Southwest sweeps across the area. The current Flash Flood
Watch looks good and will remain in place through noon on Friday. 2 to 4 inches
of rain still looks likely across the watch area with upwards of 6 inches of rain
in a few locations.
&&
.LONG TERM...
(Friday through Thursday)
Issued at 148 PM CST Thu Mar 2 2023
Showers will linger across portions of eastern Oklahoma and western Arkansas on
Friday morning before the aforementioned mid-low exits the area to the northeast.
There still could be some light snow mixed in with the rain in the higher terrain
of northwest Arkansas Friday morning. However, removed from the forecast at this
time.
Quiet weather is expected through the weekend with a weak cold front fizzling out
across the area on Saturday. A warming trend is expected through Monday with the
next cold front moving through Monday afternoon/evening before stalling out across
north Texas on Tuesday. The chances of showers increase north of the stalled boundary
Tuesday into Wednesday.
&&
.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Thu Mar 2 2023
Poor aviating conditions are expected through the period, with
multiple opportunities for thunderstorm impacts, in addition to
prolonged reduced visibilities and ceilings in rain. MLC/FSM
likely to have the most thunderstorm impact from mid to late
afternoon into the evening, including potential for strong to
severe wind gusts. IFR visibilities and ceilings will prevail for
several hours tonight into tomorrow morning following the
thunderstorms. Some improvement in the visibilities can be
expected mid to late morning tomorrow at the E OK terminals as the
rain moves out, but MVFR ceilings will persist.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 60 38 64 / 90 90 0 0
FSM 47 57 38 66 / 100 100 0 0
MLC 42 59 40 67 / 100 80 0 0
BVO 37 60 33 63 / 90 80 0 0
FYV 41 53 36 65 / 100 90 0 0
BYV 42 49 36 62 / 100 90 0 0
MKO 42 56 38 63 / 100 90 0 0
MIO 40 53 36 61 / 100 90 0 0
F10 41 58 38 64 / 100 90 0 0
HHW 44 58 39 66 / 90 50 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Friday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...22Hazardous weather outlook, Mar 2, 12:27 PM CST, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1227 PM CST Thu Mar 2 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1227 PM CST Thu Mar 2 2023
...SEVERE THUNDERSTORM AND HEAVY RAIN THREAT THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Elevated.
AREA...Along and South of Interstate 40.
ONSET...Mid Afternoon.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma, Mid Afternoon and
Evening.
FLASH FLOOD.
RISK...Elevated.
AREA...Southeast of Interstate 44.
ONSET...Mid Afternoon.
HEAVY RAIN.
RISK...Significant.
AREA...Southeast Of Interstate 44.
ONSET...Mid Afternoon.
SIGNIFICANT WINDS.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
DISCUSSION...
Widespread heavy rainfall, with an elevated threat of flash
flooding, will impact much of northwest Arkansas and eastern
Oklahoma to the southeast of Interstate 44 through tonight. Much
of that portion of the area will see from 2 to 4 inches of rain,
with localized amounts up to 6 inches possible. The rain will also
lead to flooding on area rivers.
Thunderstorms are ongoing early this afternoon across far
northeast Oklahoma and far northwest Arkansas, featuring a large
hail threat. These early afternoon thunderstorms will shift
northward into Kansas and Missouri by 2 pm. Additional, stronger
thunderstorms are expected to develop mid to late this afternoon
and continue into the evening hours, focused across areas along
and south of Interstate 40. Hail up to the size of tennis balls,
damaging winds and tornadoes will all be possible. Far southeast
Oklahoma will have the highest threat for tornadoes, possibly
strong.
Strong and gusty northwest winds will spread into much of the
area tonight as the low pressure system responsible for the severe
weather and flooding moves over the area. Some gusts around 40
mph will be possible, especially over the higher terrain of
northwest Arkansas.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY...No Hazards.
SUNDAY...Very High Fire Weather Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY AND WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty northwest winds will continue behind the system Friday.
There is a slight chance of rain turning to snow for parts of far
northeast Oklahoma early Friday morning but no impacts are
expected at this time.
South winds will increase Sunday and Monday with warmer
temperatures, which could result in at least limited fire weather
potential.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and first responders may need to respond to
impacts from severe weather and flooding. Watches and warnings
will likely be required this afternoon into the overnight hours.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Mar 2, 1:00 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 NW MIAMI 36.89N 94.89W
03/02/2023 E1.75 INCH OTTAWA OK TRAINED SPOTTER
HAIL COVERED THE GROUND. ALSO, NUMEROUS
SMALL BRANCHES DOWN.
&&
JDSLocal storm report, Mar 2, 2:04 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL HINDSVILLE 36.15N 93.86W
03/02/2023 E0.75 INCH MADISON AR PUBLIC
RELAYED BY BROADCAST MEDIA.
&&
JDSLocal storm report, Mar 2, 2:12 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 2 S NARCISSA 36.77N 94.93W
03/02/2023 E1.50 INCH OTTAWA OK EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT OF 1.50
INCH HAIL 2 MILES SOUTH OF NARCISSA. TIME
ESTIMATED BY RADAR.
&&
JDSSpecial weather statement, Mar 2, 4:05 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
405 PM CST Thu Mar 2 2023
OKZ070-071-073-074-022230-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
405 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of west central
Haskell, northeastern McIntosh, northeastern Pittsburg and
southeastern Muskogee Counties through 430 PM CST...
At 405 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
west of Enterprise, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Warner... Porum...
Webbers Falls... Enterprise...
This includes Interstate 40 in Oklahoma between mile markers 266 and
288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3553 9548 3552 9513 3550 9512 3549 9510
3546 9508 3516 9542 3519 9560
TIME...MOT...LOC 2205Z 216DEG 41KT 3525 9547
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 2, 4:27 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CST Thu Mar 2 2023
OKZ073-022300-
Pittsburg OK-
427 PM CST Thu Mar 2 2023
...Strong thunderstorms will impact portions of Pittsburg County
through 500 PM CST...
At 427 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Scipio to 7 miles south of
Kiowa. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Haywood...
Blocker... Mcalester Regional Airport...
Scipio... Blanco...
Haileyville... Pittsburg...
Arpelar... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3468 9589 3468 9609 3505 9609 3506 9607
3508 9606 3506 9553 3485 9551 3460 9552
3459 9588
TIME...MOT...LOC 2227Z 217DEG 31KT 3498 9589 3462 9586
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 2, 4:37 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 PM CST Thu Mar 2 2023
OKZ070-071-073-074-022300-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
437 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of west central
Haskell, McIntosh, northern Pittsburg and southeastern Muskogee
Counties through 500 PM CST...
At 436 PM CST, Doppler radar indicated a strong thunderstorm over
Eufaula, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Eufaula... Checotah...
Warner... Porum...
Crowder... Canadian...
Indianola... Hanna...
Stidham... Raiford...
Vivian... Arrowhead State Park...
Lake Eufaula State Park... Blocker...
Enterprise... Pierce...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 247 and
282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3551 9581 3548 9516 3506 9553 3508 9595
TIME...MOT...LOC 2236Z 205DEG 33KT 3528 9558
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:41 AM CST | River Flood Warning | TSA | LeFlore | 46 hr |
| Mar 2, 7:45 AM CST | River Flood Advisory | TSA | Pushmataha | 37 hr |
| Mar 2, 12:02 PM CST | Special Weather Statement | TSA | Delaware | 28 min |
| Mar 2, 12:17 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Mar 2, 12:39 PM CST | Special Weather Statement | TSA | Nowata | 36 min |
| Mar 2, 3:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Mar 2, 4:05 PM CST | Special Weather Statement | TSA | Haskell | 25 min |
| Mar 2, 4:11 PM CST | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 34 min |
| Mar 2, 4:19 PM CST | Areal Flood Advisory | TSA | Pittsburg | 116 min |
| Mar 2, 4:27 PM CST | Special Weather Statement | TSA | Pittsburg | 33 min |
| Mar 2, 4:37 PM CST | Special Weather Statement | TSA | McIntosh | 23 min |
| Mar 2, 4:39 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 51 min |
| Mar 2, 4:59 PM CST | Special Weather Statement | TSA | Pittsburg | 31 min |
| Mar 2, 5:18 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 27 min |
| Mar 2, 5:21 PM CST | Tornado Warning | TSA | Choctaw, Pushmataha | 24 min |
| Mar 2, 5:25 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 35 min |
| Mar 2, 5:30 PM CST | Tornado Warning | TSA | Choctaw | 15 min |
| Mar 2, 5:31 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 23 min |
| Mar 2, 5:35 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 40 min |
| Mar 2, 5:41 PM CST | Tornado Warning | TSA | Choctaw | 34 min |
| Mar 2, 5:48 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha, Sequoyah | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.